| Model Number |
03916 |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr 803.(b)(4).
Event or Problem Description
The site reported that the microcatheter was severed while performing visco-dilation.The entire device was removed from the eye.At this time there is no known adverse impact to the patient.Additional information has been requested.